Generalized q-Baskakov operators
Yükleniyor...
Tarih
2011
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Walter De Gruyter Gmbh
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
In the present paper we propose a generalization of the Baskakov operators, based on q integers. We also estimate the rate of convergence in the weighted norm. In the last section, we study some shape preserving properties and the property of monotonicity of q-Baskakov operators.
Açıklama
Gupta, Vijay/0000-0002-5768-5763
Anahtar Kelimeler
weighted approximation, q-Baskakov operators, q-derivative, q-integers
Kaynak
Mathematica Slovaca
WoS Q Değeri
Q4
Scopus Q Değeri
Q2
Cilt
61
Sayı
4
Künye
Aral, A. & Gupta, V. (2011). Generalized q-Baskakov operators. Mathematica Slovaca, 61(4), 619-634.